# SDR CA980407008

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 150M
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 04511201
- Condition: Cracked
- Location: Engine
- Part time: 5,387 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE MOUNT ARM FROM LOWER LEFT FIREWALL TO NOSE GEAR CRACKED AT FIREWALL.  POSSIBLY DUE TO CROSS WIND LANDING. REPAIRED.
